# SDR ASAA2017100722140

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,577 hours, 10,404 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258040
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  IAW WDM 73-31-11 WHILE SHAKING DOWN HARNESS NEAR DP0803 NR 1 ENG FUEL FILTER BYPASS LIGHT ON P5-2 FLICKERS ON & OFF. ACCOMPLISHED EEC TEST FOR THE NR 1 ENGINE,  FOUND 73-31071. REMOVED, REPLACED AND TESTED THE NR 1 ENG J8 HARNESS IAW AMM 73-21-06-400-801-F00, TESTS PASSED.
